# SDR DALA2022011000166

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 107,725 hours, 15,737 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 AFT LEFT DOOR ARM INDICATION INOP, CORRECTIVE ACTION: REMOVED AND REPLACED 2L ENTRY DOOR CLOSED SENSOR. ARM LIGHT CHECKED GOOD PER B767 AMM 52-73 (8278926)
